# SDR AUS20020254

- Difficulty date: February 26, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Mlg
- Part time: 45 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK SWITCH FAILED.
